A l’aide du calcul différentiel de Fox, on définit pour tout entier positif
Using Fox differential calculus, for any positive integer
Keywords: mapping class group of a surface, Johnson-Morita homomorphisms, Fox differential calculus
Mot clés : groupe d'homéotopie d'une surface, homomorphismes de Johnson-Morita, calcul différentiel de Fox
@article{AIF_2004__54_4_1073_0, author = {Perron, Bernard}, title = {Homomorphic extensions of {Johnson} homomorphisms via {Fox} calculus}, journal = {Annales de l'Institut Fourier}, pages = {1073--1106}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {54}, number = {4}, year = {2004}, doi = {10.5802/aif.2044}, mrnumber = {2111022}, zbl = {02162420}, language = {en}, url = {https://numdam.org/articles/10.5802/aif.2044/} }
TY - JOUR AU - Perron, Bernard TI - Homomorphic extensions of Johnson homomorphisms via Fox calculus JO - Annales de l'Institut Fourier PY - 2004 SP - 1073 EP - 1106 VL - 54 IS - 4 PB - Association des Annales de l’institut Fourier UR - https://numdam.org/articles/10.5802/aif.2044/ DO - 10.5802/aif.2044 LA - en ID - AIF_2004__54_4_1073_0 ER -
%0 Journal Article %A Perron, Bernard %T Homomorphic extensions of Johnson homomorphisms via Fox calculus %J Annales de l'Institut Fourier %D 2004 %P 1073-1106 %V 54 %N 4 %I Association des Annales de l’institut Fourier %U https://numdam.org/articles/10.5802/aif.2044/ %R 10.5802/aif.2044 %G en %F AIF_2004__54_4_1073_0
Perron, Bernard. Homomorphic extensions of Johnson homomorphisms via Fox calculus. Annales de l'Institut Fourier, Tome 54 (2004) no. 4, pp. 1073-1106. doi : 10.5802/aif.2044. https://numdam.org/articles/10.5802/aif.2044/
[B] Braids, links and mapping class groups, Ann. of Math. Stud., 82, Princeton Univ. Press, Princeton, 1974 | MR | Zbl
[Br] Cohomology of groups, Graduate Texts in Math., 87, Springer-Verlag, 1982 | MR | Zbl
[C] Lectures at MSRI (1985)
[F] Free differential calculus I, Annals of Math., Volume 57 (1953), pp. 547-560 | MR | Zbl
[H] Generators of the mapping class group (Lecture Notes in Math.), Volume 722 (1979), pp. 44-47 | Zbl
[J1] An abelian quotient of the mapping class group
[J2] The structure of the Torelli group I, Annals of Math, Volume 118 (1983), pp. 423-442 | MR | Zbl
[J3] The structure of the Torelli group II, Topology, Volume 24 (1985), pp. 113-126 | MR | Zbl
[KMS] Combinatorial group theory, Pure Appl. Math., 13, Interscience Publ., New York, 1966 | Zbl
[Mo1] Casson's invariant for homology 3-spheres and characteristic classes of surface bundles I, Topology, Volume 28 (1989), pp. 305-323 | MR | Zbl
[Mo2] On the structure of the Torelli group and the Casson invariant, Topology, Volume 30 (1991), pp. 603-621 | MR | Zbl
[Mo3] The extension of Johnson's homomorphism from the Torelli group to the mapping class group, Invent. Math., Volume 111 (1993), pp. 197-224 | MR | Zbl
[Mo4] The structure of the mapping class group and characteristic classes of surface bundles, Mapping class groups and Moduli spaces of Riemann surfaces (Contemporary Math), Volume 150 (1993), pp. 303-315 | Zbl
[Mo5] Abelian quotients of subgroups of the mapping class group of surfaces, Duke Math J., Volume 70 (1993), pp. 699-726 | MR | Zbl
[Pe] Mapping class group and the Casson invariant, Ann. Inst. Fourier, Volume 54 (2004) no. 4, pp. 1107-1138 | Numdam | MR | Zbl
[Po] Two theorems on the mapping class group of surfaces, Proc. AMS, Volume 68 (1978), pp. 347-350 | MR | Zbl
[PV] Groupe de monodromie géométrique des singularités simples, Math. Ann, Volume 306 (1996), pp. 231-245 | MR | Zbl
[S] On homeomorphisms of a 3-dimensional handlebody, Can. J. Math., Volume 29 (1977), pp. 111-124 | MR | Zbl
[Sa] Lectures on the topology of 3-manifolds. An introduction to the Casson Invariant, De Gruyter Text Book, Berlin, New York, 1999 | MR | Zbl
- Pointed harmonic volume and its relation to the extended Johnson homomorphism, Journal of Topology and Analysis, Volume 12 (2020) no. 01, p. 87 | DOI:10.1142/s1793525319500407
- Generalized Johnson homomorphisms for extended N-series, Journal of Algebra, Volume 510 (2018), p. 205 | DOI:10.1016/j.jalgebra.2018.05.031
- EXTENSIONS OF JOHNSON'S AND MORITA'S HOMOMORPHISMS THAT MAP TO FINITELY GENERATED ABELIAN GROUPS, Journal of Topology and Analysis, Volume 05 (2013) no. 01, p. 57 | DOI:10.1142/s1793525313500027
- On crossed homomorphisms of the volume preserving diffeomorphism groups, Pacific Journal of Mathematics, Volume 265 (2013) no. 2, p. 455 | DOI:10.2140/pjm.2013.265.455
- Canonical extensions of Morita homomorphisms to the Ptolemy groupoid, Geometriae Dedicata, Volume 158 (2012) no. 1, p. 365 | DOI:10.1007/s10711-011-9640-x
- Filtration de Johnson et groupe de Torelli modulo p, p premier, Comptes Rendus. Mathématique, Volume 346 (2008) no. 11-12, p. 667 | DOI:10.1016/j.crma.2008.04.015
- Extending Johnson’s and Morita’s homomorphisms to the mapping class group, Algebraic Geometric Topology, Volume 7 (2007) no. 3, p. 1297 | DOI:10.2140/agt.2007.7.1297
Cité par 7 documents. Sources : Crossref